# SDR 2004UALA00530

- Difficulty date: May 28, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 24,755 hours
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE ARM LIGHT INOP.  RELAMPED LIGHT, OPS CHECKED OK.
